Alert archive / Iowa / River Flood Warnings in 2011

River Flood Warning 115, NWS Quad Cities, IA

July 30, 2011Louisa County, Muscatine County, Iowa; Mercer County, Rock Island County, Illinois

NWS Quad Cities, IA issued this river flood warning at Jul 30, 2011, 4:17 AM CDT for Louisa County, Muscatine County, Iowa; Mercer County, Rock Island County, Illinois. It took effect at Jul 30, 2011, 8:30 PM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jul 30, 2011, 4:17 AM CDT (09:17 UTC)
In effect from
Jul 30, 2011, 8:30 PM CDT
Expired
Jul 31, 2011, 10:00 AM CDT
In force
14 hr
Issued by
NWS Quad Cities, IA
Flood severity
Minor

Counties Louisa County, IA, Muscatine County, IA, Mercer County, IL, Rock Island County, IL

The radar

The Quad Cities radar (KDVN), 41 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Muscatine (MUSI4).

Action stage
15 ft
Minor stage
16 ft
Moderate stage
18 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

978 
WGUS43 KDVN 300917
FLWDVN


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
417 AM CDT SAT JUL 30 2011

.RECENT HEAVY RAINFALL OF 6 TO 14 INCHES...WHICH FELL IN THE DUBUQUE
THROUGH BELLEVUE AREAS...WILL CAUSE RISES AND FLOODING FARTHER 
DOWNSTREAM ON THE MISSISSIPPI RIVER.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC115-139-ILC131-161-302117-
/O.NEW.KDVN.FL.W.0114.110731T1030Z-110803T1600Z/
/ILNI2.1.ER.110731T1030Z.110801T0000Z.110802T0400Z.NO/
417 AM CDT SAT JUL 30 2011

...FLOOD WARNING IN EFFECT UNTIL MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE MISSISSIPPI RIVER AT ILL. CITY LD16.
* UNTIL MONDAY EVENING.
* AT  2:00 AM SATURDAY THE STAGE WAS 12.9 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE EARLY SUNDAY MORNING...AND
  CONTINUE RISING TO 15.5 FEET SUNDAY EVENING. FALL BELOW FLOOD
  STAGE MONDAY EVENING.
* IMPACT...AT  13 FEET...WATER AFFECTS RESIDENTS ON SMITHS ISLAND.

$$

IAC115-139-ILC131-161-302116-
/O.NEW.KDVN.FL.W.0115.110731T0145Z-110804T0112Z/
/MUSI4.1.ER.110731T0145Z.110801T0600Z.110802T1312Z.NO/
417 AM CDT SAT JUL 30 2011

...FLOOD WARNING IN EFFECT UNTIL TUESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE MISSISSIPPI RIVER AT MUSCATINE.
* UNTIL TUESDAY MORNING.
* AT  3:15 AM SATURDAY THE STAGE WAS 14.5 FEET...AND RISING. 
* FLOOD STAGE IS  16 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...AND CONTINUE 
  RISING TO 17.4 FEET EARLY MONDAY MORNING. FALL BELOW FLOOD STAGE
  TUESDAY MORNING.
* IMPACT...AT  16 FEET...WATER AFFECTS THE LOWER PORTION OF THE 
  RIVERSIDE PARK PARKING LOT.

$$

HAASE
4 follow-up statements
224 
WGUS83 KDVN 301528
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1028 AM CDT SAT JUL 30 2011

.UPDATED FLOOD INFORMATION FOR THE MISSISSIPPI RIVER.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC045-163-ILC161-195-301558-
/O.CAN.KDVN.FL.W.0109.000000T0000Z-110801T1900Z/
/FLTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1028 AM CDT SAT JUL 30 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT FULTON LD13.
* AT  8:00 AM SATURDAY THE STAGE WAS 15.6 FEET...AND STEADY. 
* FLOOD STAGE IS  16 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...RECENTLY CRESTED JUST BELOW FLOOD STAGE AT 15.8 FEET.
  THE RIVER IS NOW FORECAST TO START FALLING THIS AFTERNOON.
  FORECAST TO FALL TO 14.9 FEET SUNDAY MORNING.

$$

IAC045-163-ILC161-195-310727-
/O.EXT.KDVN.FL.W.0110.000000T0000Z-110801T1200Z/
/CMMI4.1.ER.000000T0000Z.110730T1030Z.110731T0000Z.NO/
1028 AM CDT SAT JUL 30 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CAMANCHE.
* UNTIL THIS EVENING.
* AT  9:00 AM SATURDAY THE STAGE WAS 17.2 FEET...AND FALLING. 
* FLOOD STAGE IS  17 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT  17 FEET...WATER AFFECTS LOW-LYING RESIDENCES AT 
  ALBANY.

$$

IAC139-163-ILC161-301558-
/O.CAN.KDVN.FL.W.0112.000000T0000Z-110802T1200Z/
/LECI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1028 AM CDT SAT JUL 30 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT LE CLAIRE LD14.
* AT  6:00 AM SATURDAY THE STAGE WAS 10.5 FEET...AND RISING.
* FLOOD STAGE IS  11 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...CREST BELOW FLOOD STAGE WITH A STAGE OF 10.9 FEET SUNDAY
  MORNING. 

$$

IAC139-163-ILC161-310727-
/O.EXT.KDVN.FL.W.0113.000000T0000Z-110803T0730Z/
/RCKI2.1.ER.000000T0000Z.110731T1200Z.110801T1930Z.NO/
1028 AM CDT SAT JUL 30 2011

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT ROCK ISLAND LD15.
* UNTIL MONDAY.
* AT  8:00 AM SATURDAY THE STAGE WAS 15.2 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 15.8 FEET SUNDAY MORNING. FALL BELOW FLOOD STAGE
  MONDAY.
* IMPACT...AT  16 FEET...WATER AFFECTS LE CLAIRE PARK.

$$

IAC115-139-ILC131-161-310727-
/O.EXT.KDVN.FL.W.0114.110731T1200Z-110803T0900Z/
/ILNI2.1.ER.110731T1200Z.110731T1800Z.110801T2100Z.NO/
1028 AM CDT SAT JUL 30 2011

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT ILL. CITY LD16.
* UNTIL MONDAY.
* AT  8:00 AM SATURDAY THE STAGE WAS 13.3 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE SUNDAY MORNING...AND CONTINUE 
  RISING TO 15.2 FEET SUNDAY. FALL BELOW FLOOD STAGE MONDAY.
* IMPACT...AT  13 FEET...WATER AFFECTS RESIDENTS ON SMITHS ISLAND.

$$

IAC115-139-ILC131-161-310727-
/O.EXT.KDVN.FL.W.0115.110731T0130Z-110803T1800Z/
/MUSI4.1.ER.110731T0130Z.110801T0000Z.110802T0600Z.NO/
1028 AM CDT SAT JUL 30 2011

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT MUSCATINE.
* UNTIL TUESDAY MORNING.
* AT  9:15 AM SATURDAY THE STAGE WAS 14.9 FEET...AND RISING. 
* FLOOD STAGE IS  16 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...AND CONTINUE 
  RISING TO 16.9 FEET SUNDAY EVENING. FALL BELOW FLOOD STAGE TUESDAY
  MORNING.
* IMPACT...AT  16 FEET...WATER AFFECTS THE LOWER PORTION OF THE 
  RIVERSIDE PARK PARKING LOT.

$$
301 
WGUS83 KDVN 310139
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
839 PM CDT SAT JUL 30 2011

.UPDATED FLOOD INFORMATION FOR THE MISSISSIPPI RIVER.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC045-163-ILC161-195-310209-
/O.CAN.KDVN.FL.W.0110.000000T0000Z-110801T1200Z/
/CMMI4.1.ER.000000T0000Z.110730T1030Z.110730T2115Z.NO/
839 PM CDT SAT JUL 30 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT CAMANCHE.
* AT 7:00 PM SATURDAY THE STAGE WAS 16.9 FEET...AND FALLING. 
* FLOOD STAGE IS 17 FEET.
* FELL BELOW FLOOD STAGE AT 4:15 PM SATURDAY.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* RECENT ACTIVITY...THE RIVER HAS CRESTED AT CAMANCHE...
  AND WILL CONTINUE TO FALL.
* FORECAST...FALL TO 14.5 FEET MONDAY MORNING.


$$

IAC139-163-ILC161-311738-
/O.EXT.KDVN.FL.W.0113.000000T0000Z-110803T0130Z/
/RCKI2.1.ER.000000T0000Z.110731T1800Z.110801T1330Z.NO/
839 PM CDT SAT JUL 30 2011

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT ROCK ISLAND LD15.
* UNTIL MONDAY MORNING.
* AT 6:00 PM SATURDAY THE STAGE WAS 15.2 FEET...AND STEADY. 
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 15.4 FEET SUNDAY. FALL BELOW FLOOD STAGE MONDAY 
  MORNING.

$$

IAC115-139-ILC131-161-310209-
/O.CAN.KDVN.FL.W.0114.000000T0000Z-110803T0900Z/
/ILNI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
839 PM CDT SAT JUL 30 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT ILL. CITY LD16.
* AT 6:00 PM SATURDAY THE STAGE WAS 13.9 FEET...AND STEADY. 
* FLOOD STAGE IS 15 FEET.
* NO FLOODING IS OCCURRING...AND FLOODING IS NO LONGER FORECAST.
* FORECAST...CREST BELOW FLOOD STAGE WITH A STAGE OF 14.7 FEET SUNDAY
  EVENING. 
* IMPACT...AT 13 FEET...WATER AFFECTS RESIDENTS ON SMITHS ISLAND.

$$

IAC115-139-ILC131-161-311738-
/O.EXT.KDVN.FL.W.0115.000000T0000Z-110803T1200Z/
/MUSI4.1.ER.110731T1459Z.110801T0000Z.110802T0000Z.NO/
839 PM CDT SAT JUL 30 2011

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT MUSCATINE.
* UNTIL MONDAY EVENING.
* AT 8:15 PM SATURDAY THE STAGE WAS 15.4 FEET...AND RISING. 
* FLOOD STAGE IS 16 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE SUNDAY MORNING...AND CONTINUE 
  RISING TO 16.2 FEET SUNDAY EVENING. FALL BELOW FLOOD STAGE MONDAY 
  EVENING.
* IMPACT...AT 16 FEET...WATER AFFECTS THE LOWER PORTION OF THE 
  RIVERSIDE PARK PARKING LOT.

$$
050 
WGUS83 KDVN 311006
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
506 AM CDT SUN JUL 31 2011

.UPDATED FLOOD INFORMATION FOR THE MISSISSIPPI RIVER.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC139-163-ILC161-010206-
/O.EXT.KDVN.FL.W.0113.000000T0000Z-110802T1653Z/
/RCKI2.1.ER.000000T0000Z.110731T0500Z.110801T0453Z.NO/
506 AM CDT SUN JUL 31 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT ROCK ISLAND LD15.
* UNTIL THIS EVENING.
* AT  4:00 AM SUNDAY THE STAGE WAS 15.0 FEET...AND NEARLY STEADY. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...NEARLY STEADY AT 15.1 FEET THIS MORNING. FALL BELOW FLOOD STAGE 
  BY THIS EVENING.
* IMPACT...AT  15 FEET...WATER AFFECTS SEVERAL SECTIONS OF SOUTH 
  CONCORD STREET SOUTH OF RIVER DRIVE IN DAVENPORT AND IS AT THE 
  FOUNDATIONS OF SEVERAL HOMES ON ENCHANTED ISLAND. WATER ALSO 
  AFFECTS INDUSTRIES ALONG THE RIVER AT THE SOUTH END OF DAVENPORT.

$$

IAC115-139-ILC131-161-010205-
/O.CON.KDVN.FL.W.0115.000000T0000Z-110803T1200Z/
/MUSI4.1.ER.110731T1939Z.110801T1200Z.110802T0000Z.NO/
506 AM CDT SUN JUL 31 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL MONDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT MUSCATINE.
* UNTIL MONDAY EVENING.
* AT  4:15 AM SUNDAY THE STAGE WAS 15.5 FEET...AND RISING. 
* FLOOD STAGE IS  16 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 
  16.1 FEET MONDAY MORNING. FALL BELOW FLOOD STAGE MONDAY EVENING.
* IMPACT...AT  16 FEET...WATER AFFECTS THE LOWER PORTION OF THE 
  RIVERSIDE PARK PARKING LOT.

$$

IAC057-115-ILC071-131-010205-
/O.EXT.KDVN.FL.W.0116.110731T1211Z-110804T0400Z/
/NBOI2.1.ER.110731T1211Z.110801T1200Z.110802T1600Z.NO/
506 AM CDT SUN JUL 31 2011

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT NEW BOSTON LD17.
* UNTIL TUESDAY MORNING.
* AT  2:00 AM SUNDAY THE STAGE WAS 14.7 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE 
  RISING TO 15.3 FEET MONDAY MORNING. FALL BELOW FLOOD STAGE TUESDAY
  MORNING.


$$

IAC057-115-ILC071-131-010205-
/O.EXT.KDVN.FL.W.0117.110731T1352Z-110803T0600Z/
/KHBI2.1.ER.110731T1352Z.110801T0000Z.110801T1800Z.NO/
506 AM CDT SUN JUL 31 2011

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT KEITHSBURG.
* UNTIL MONDAY.
* AT  4:30 AM SUNDAY THE STAGE WAS 13.9 FEET...AND RISING. 
* FLOOD STAGE IS  14 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE 
  RISING TO 14.2 FEET THIS EVENING. FALL BELOW FLOOD STAGE MONDAY.
* IMPACT...AT  14 FEET...WATER AFFECTS A CAMPGROUND ALONG THE RIVER 
  AT KEITHSBURG.

$$

IAC057-ILC071-010205-
/O.EXT.KDVN.FL.W.0118.110731T1633Z-110804T0900Z/
/GLDI2.1.ER.110731T1633Z.110801T1200Z.110802T2100Z.NO/
506 AM CDT SUN JUL 31 2011

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GLADSTONE LD18.
* UNTIL TUESDAY.
* AT  4:00 AM SUNDAY THE STAGE WAS 9.8 FEET...AND RISING. 
* FLOOD STAGE IS  10 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE 
  RISING TO 10.4 FEET MONDAY MORNING. FALL BELOW FLOOD STAGE 
  TUESDAY.


$$

HAASE
347 
WGUS83 KDVN 311500
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1000 AM CDT SUN JUL 31 2011

.UPDATED FLOOD INFORMATION FOR THE MISSISSIPPI RIVER.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC139-163-ILC161-311530-
/O.CAN.KDVN.FL.W.0113.000000T0000Z-110802T1653Z/
/RCKI2.1.ER.000000T0000Z.110731T0500Z.000000T0000Z.NO/
1000 AM CDT SUN JUL 31 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT ROCK ISLAND LD15.
* AT  8:00 AM SUNDAY THE STAGE WAS 14.9 FEET...AND FALLING. 
* FLOOD STAGE IS  15 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* RECENT ACTIVITY...FELL BELOW FLOOD STAGE THIS MORNING. 
* FORECAST...FALL TO 14.2 FEET MONDAY MORNING.
* IMPACT...AT  14 FEET...WATER AFFECTS A FEW SECTIONS OF SOUTH 
  CONCORD STREET SOUTH OF RIVER DRIVE IN DAVENPORT AND AFFECTS YARDS
  AND OUTBUILDINGS ON ENCHANTED ISLAND. WATER IS ALSO IN SOME HOUSES
  ALONG SOUTH CONCORD STREET SOUTH OF RIVER DRIVE.

$$

IAC115-139-ILC131-161-311530-
/O.CAN.KDVN.FL.W.0115.000000T0000Z-110803T1200Z/
/MUSI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1000 AM CDT SUN JUL 31 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT MUSCATINE.
* AT  9:15 AM SUNDAY THE STAGE WAS 15.6 FEET...AND RISING. 
* FLOOD STAGE IS  16 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...CREST BELOW FLOOD STAGE WITH A STAGE OF 15.7 FEET TODAY.
  FORECAST TO THEN START FALLING LATE TONIGHT.

$$

IAC057-115-ILC071-131-010659-
/O.EXT.KDVN.FL.W.0116.000000T0000Z-110803T0600Z/
/NBOI2.1.ER.110801T0000Z.110801T0000Z.110801T1800Z.NO/
1000 AM CDT SUN JUL 31 2011

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT NEW BOSTON LD17.
* UNTIL MONDAY.
* AT  8:00 AM SUNDAY THE STAGE WAS 14.8 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE TO FLOOD STAGE THIS EVENING. THEN FORECAST
  TO HOLD AROUND 15 FEET THROUGH MONDAY BEFORE STARTING TO FALL.

$$

IAC057-115-ILC071-131-010659-
/O.CON.KDVN.FL.W.0117.000000T0000Z-110803T0600Z/
/KHBI2.1.ER.110731T1330Z.110731T1800Z.110801T1800Z.NO/
1000 AM CDT SUN JUL 31 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL MONDAY...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT KEITHSBURG.
* UNTIL MONDAY.
* AT  9:30 AM SUNDAY THE STAGE WAS 14.0 FEET...AND RISING. 
* FLOOD STAGE IS  14 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 14.1 FEET TODAY. FALL BACK BELOW FLOOD 
  STAGE MONDAY.
* IMPACT...AT  14 FEET...WATER AFFECTS A CAMPGROUND ALONG THE RIVER 
  AT KEITHSBURG.

$$

IAC057-ILC071-010659-
/O.EXT.KDVN.FL.W.0118.110731T1447Z-110805T0000Z/
/GLDI2.1.ER.110731T1425Z.110801T1200Z.110803T1200Z.NO/
1000 AM CDT SUN JUL 31 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GLADSTONE LD18.
* UNTIL WEDNESDAY MORNING.
* AT  8:00 AM SUNDAY THE STAGE WAS 10.0 FEET...AND RISING. 
* FLOOD STAGE IS  10 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING...AND CONTINUE 
  RISING TO 10.5 FEET MONDAY MORNING. FALL BELOW FLOOD STAGE 
  WEDNESDAY MORNING.

$$

IAC057-111-ILC067-071-010659-
/O.CON.KDVN.FL.W.0119.110801T0737Z-110804T0600Z/
/BRLI4.1.ER.110801T0737Z.110802T0000Z.110802T1800Z.NO/
1000 AM CDT SUN JUL 31 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL TUESDAY...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT BURLINGTON.
* UNTIL TUESDAY.
* AT  9:00 AM SUNDAY THE STAGE WAS 14.7 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE MONDAY MORNING...AND CONTINUE 
  RISING TO 15.2 FEET MONDAY EVENING. FALL BELOW FLOOD STAGE 
  TUESDAY.
* IMPACT...AT  15 FEET...AGRICULTURAL FLOODING OCCURS.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jul 30, 3:33 AM CDT, 44 minutes earlier.

Area forecast discussion, Jul 30, 3:33 AM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
333 AM CDT SAT JUL 30 2011

.SYNOPSIS...
HIGH PRESSURE ACROSS THE GREAT LAKES PROVIDING CLEAR SKIES AND CALM
OR LIGHT WINDS TO MOST OF THE DVN CWA EARLY THIS MORNING. AREAS OF
FOG WAS OCCURRING DUE TO THE EXCELLENT RADIATIONAL COOLING ALONG
WITH WET GROUND. MEANWHILE...NEARLY STALLED FRONTAL BOUNDARY WAS
LOCATED IN CENTRAL MO WITH SHOWERS AND SCATTERED THUNDERSTORMS ALONG
AND JUST TO THE NORTH OF THE FRONT. MID CLOUDS NORTH OF THE FRONT
WERE COVERING PORTIONS OF OUR SOUTHERN CWA. CLUSTERS OF STRONG
THUNDERSTORMS WERE NOTED IN PORTIONS OF ND ALONG THE AXIS OF THE
NOCTURNAL LOW LEVEL JET AND WEAKER CAP REGION. CURRENT TEMPERATURES
WERE IN THE UPPER 60S TO MID 70S IN THE DVN CWA.

..HAASE..

&&

.SHORT TERM...TODAY AND TONIGHT...
FORECAST FOCUS ON AREAS OF FOG LATE AT NIGHT OTHERWISE QUIET WEATHER.

TODAY...WILL MONITOR FOG TRENDS EARLY THIS MORNING. WITH CLEAR SKIES
ACROSS THE NORTHERN TWO-THIRDS OF THE CWA ALONG WITH CALM WINDS AND
WET GROUND...AREAS OF FOG HAVE DEVELOPED SINCE MIDNIGHT. WILL
MENTION FOG IN THE GRIDS UNTIL 7 OR 8 AM BUT NOT EXPECTING
WIDESPREAD DENSE FOG AND FOR NOW WILL HOLD OFF ON ANY HEADLINES. IN
OUR SOUTHERN CWA WITH SOME CLOUD COVER HAVE MENTIONED ONLY PATCHY
FOG. CLOUDS IN OUR SOUTH WILL GRADUALLY DECREASE TODAY...ELSEWHERE
MOSTLY SUNNY SKIES EXPECTED. MAX TEMPERATURES SHOULD BE SIMILAR TO
YESTERDAY WITH READINGS IN THE MID 80S TO 90. HEAT INDEX VALUES TO
RISE INTO THE 90S THIS AFTERNOON.

TONIGHT...AGAIN HIGH PRESSURE WILL PROVIDE CLEAR SKIES AND CALM TO
LIGHT WINDS TO THE CWA. POTENTIAL FOR AREAS OF FOG AFTER MIDNIGHT
AND HAVE MENTIONED IN THE GRIDS. MIN TEMPERATURES IN THE UPPER 60S
TO LOWER 70S.

..HAASE..

.LONG TERM...SUNDAY THROUGH FRIDAY...
OVERVIEW...MAIN FORECAST FOCUS IN THE LONGER RANGE IS THE EXTENT OF
THE HEAT BUILDUP INTO EARLY NEXT WEEK...THEN THE EFFECTS OF COLD
FRONT FROM MID TO LATE WEEK.

MODELS...BOTH THE ECMWF AND GFS HAVE BEEN CONSISTENT RUN-TO-RUN WITH
THE OVERALL FEATURES.  THE GFS HAS BEEN SLOWER WITH THE SURFACE
FRONT AND THE LATEST ECMWF HAS SLOWED SLIGHTLY...POSSIBLY TRENDING
TOWARD  THE GFS.  GIVEN THE STRENGTH OF THE UPPER RIDGE...BELIEVE
THAT THE SLOWER TIMING IS MORE REALISTIC AND THUS HAVE FAVORED THE
GFS THIS MORNING FOR TIMING THE FRONT TUESDAY.

MONDAY AND TUESDAY...NEARLY STAGNANT 597MB UPPER RIDGE OVER THE PLAINS WILL
DOMINATE THE PATTERN THROUGH MID WEEK...FORCING THE TRACK OF THE
NORTHERN STREAM TO TRAVERSE ND/MN/MI. MEANWHILE AT THE SURFACE...A
FAIRLY WEAK RIDGE WILL ALSO PERSIST THROUGH MONDAY. WITH LITTLE IN
THE WAY OF CLOUDS...TEMPS WILL EASILY CLIMB INTO THE 90S AREAWIDE BY
TUESDAY. GIVEN CROPS AT PEAK EVAPOTRANSPIRATION AND RECENT
RAINFALL...DEW POINTS SHOULD BE IN THE LOWER TO MID 70S.  POOLING
MOISTURE AHEAD OF THE FRONT MAY ALSO EXACERBATE THE HUMIDITY
TUESDAY...ADDING FUEL TO THE FIRE SO TO SPEAK.  HEAT ADVISORY
CRITERIA /HEAT INDEX AT OR OVER 100/ LOOKS EASILY ATTAINABLE MONDAY
AND TUESDAY. BIGGER QUESTION WILL BE WHETHER HEAT WARNING CRITERIA
/HEAT INDEX 105+ AND MIN HEAT INDEX OVER 75/ MAY BE REACHED.  AT
THIS POINT IT LOOKS LIKE SOUTHERN SECTIONS WILL BE MOST AT RISK WITH
WARMER OVERNIGHT TEMPS AND HIGHER DEW POINTS...BUT THESE DETAILS
WILL SHOULD BECOME CLEARER IN THE NEXT DAY OR SO.

WITH THE SLIGHTLY SLOWER TIMING AS MENTIONED ABOVE...FROPA LOOKS ON
TRACK FOR TUESDAY EVENING.  DUE TO THE CAP...EXPECT INITIAL PRECIP
TO BE CONFINED TO AREAS ALONG AND BEHIND THE FRONT.

WEDNESDAY TO FRIDAY...RIDGE FLATTENS MID WEEK AND THE ENERGY TRACK
DROPS SOUTH ACROSS IOWA AND INTO NORTHERN INDIANA. MUCH LESS
CONFIDENCE EXISTS WITH RESPECT TO THE DETAILS OF THE SURFACE
FEATURES FROM WEDNESDAY ON.  HAVE KEPT LOW POPS THROUGH THE PERIOD.

..33..

&&

.AVIATION...
AREAS OF MVFR FOG...LOCALLY IFR CONDS IN DENSE FOG UNTIL ABOUT 13Z
OTHERWISE VFR TODAY AND THIS EVENING. EARLY SUNDAY MORNING THERE
WILL BE ONCE AGAIN AREAS OF MVFR FOG...LOCALLY IFR IN DENSE FOG.
OTHERWISE VFR CONDS MUCH OF THE DAY ON SUNDAY. SOUTHEAST WINDS
AROUND 5 KNOTS TODAY THEN VARIABLE LESS THAN 5 KNOTS OR CALM TONIGHT.
SOUTH TO SOUTHWEST WINDS AROUND 5 KNOTS ON SUNDAY.

..HAASE..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

HAASE/33
Hazardous weather outlook, Jul 29, 3:54 PM CDT, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
354 PM CDT FRI JUL 29 2011

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-301015-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
354 PM CDT FRI JUL 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING...
GENERALLY ALONG AND SOUTH OF A SIGOURNEY IOWA TO PRINCETON ILLINOIS.
OTHER THAN A HEAVY DOWNPOUR...NO SEVERE STORMS ARE EXPECTED.

PATCHY DENSE FOG WITH VISIBILITIES OF ONE-HALF MILE OR LESS WILL
BURN OFF EARLY THIS MORNING.

THE MISSISSIPPI AND OTHER RIVERS ARE EXPERIENCING FLOODING. PLEASE
SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

TUESDAY THROUGH THURSDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS
AREA WIDE AS A COLD FRONT CROSSES THE REGION.  IT IS TOO EARLY TO
DETERMINE WHETHER THESE STORMS WILL HAVE THE POTENTIAL TO BECOME
SEVERE.

IN ADDITION TO THE CHANCE FOR THUNDERSTORMS...TEMPERATURES WILL WARM
THROUGH THE WEEKEND AND INTO NEXT WEEK. BY SUNDAY...THE HEAT INDEX
IS EXPECTED TO NEAR 100 DEGREES AND BY NEXT TUESDAY TO APPROACH 105
DEGREES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 4:17 AM CDTRiver Flood WarningDVNLouisa, Muscatine16 hr

Nearby

River Flood Warnings in Iowa, 2011River Flood Warnings in Illinois, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.